# SDR DALA2025051203645

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 78,956 hours, 37,500 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Abnormal
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: WHILE CLOSING CIRCUIT BREAKERS FOR BREAK SELECTOR VALVE REPLACEMENT, AC 2 BUS DROPPED OFF-LINE. ATTEMPTED RESETS, NO HELP. UPON INITIATING BPCU BITE THROUGH CFDS, THE 123VU PANEL SPARKED. C/A: REF HANGAR VISIT P334905220250503 NR 32 FOR CORRECTIVE ACTIONS. (LP: 7166697)
